# SDR AWXA200300137

- Difficulty date: January 25, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM FORWARD UPPER T CAP BS 1681.8, AT NUT CLIP ATTACH POINTS FROM CUSP TO CUSP. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED FLOORBEAM FROM BS 1660 TO BS 1681; FABRICATED A NEW REPLACEMENT FLOORBEAM IAW DWG 146N5111; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-20, PG. 10-12.
